# SDR GTIA2020102935415

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 2,412 hours, 1,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT ODOR REPORTED DURING FLIGHT OCCURING EVERY 3 TO 5 MINUTES FROM THE LAFT OF THE PLANE.  PERFORMED TSM 05-50-00 WITH TRACER.  NO FINDINGS NOTED.  A/C OKAY FOR SERVICE.
